International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 597-606

Measures of Lindelof and separability in approach spaces

R. Baekeland1 and R. Lowen2

1Department of Statistics, University of Ghent, Hoveniersberg 4, Ghent 9000, Belgium
2Department of Mathematics, University of Antwerp, Groenenborgerlaan 171, Antwerp 2018, Belgium

Received 16 July 1992; Revised 10 August 1993

Copyright © 1994 R. Baekeland and R. Lowen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we introduce the notions of separability and Lindelöf in approach spaces and investigate their behaviour under products and subspaces.